MAUDE Adverse Event Report: Moog Medical Devices Group Curlin Painsmart IOD IV Infusion Pump

Moog Medical Devices Group Curlin Painsmart IOD IV Infusion Pump
Model Number 360-1300PE5L2
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code Lethargy (2560)
Date of Event 06/24/2026
Type of Reportable Event Malfunction

Brand Name
Curlin Painsmart IOD IV Infusion Pump
Common Device Name
Infusion Pump
Manufacturer (Section D)
Moog Medical Devices Group
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
Moog Medical Devices Group
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
+1(801)264-1001
MDR Report Key50144324
Report Number1722139-2026-00209
Device Sequence Number10730413
Product Code FRN
UDI-Device Identifier10814844000365
UDI-Public10814844000365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K981816
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number360-1300PE5L2
Device Catalogue Number360-1300PE5L2
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexUnknown